Advertisement

Archive for Rational Mechanics and Analysis

, Volume 164, Issue 3, pp 213–259 | Cite as

Regularity Results for Stationary Electro-Rheological Fluids

  • Emilio Acerbi
  • Giuseppe Mingione

Abstract

We prove regularity results for weak solutions to systems modelling electro-rheological fluids in the stationary case, as proposed in [27, 31]; a particular case of the system we consider is

$$$$

where ℰ(u) is the symmetric part of the gradient Du and the variable growth exponent p(x) is a Hölder continuous function larger than 3n/(n+2).

Keywords

Continuous Function Weak Solution Stationary Case Regularity Result Symmetric Part 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Emilio Acerbi
    • 1
  • Giuseppe Mingione
    • 1
  1. 1.Dipartimento di Matematica¶Università di Parma¶V. D'Azeglio 85/a¶43100 Parma, Italy¶e-mail: emilio.acerbi@unipr.it¶e-mail: giuseppe.mingione@unipr.itIT

Personalised recommendations